Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finitistic dimension and Ziegler spectrum


Author: Henning Krause
Journal: Proc. Amer. Math. Soc. 126 (1998), 983-987
MSC (1991): Primary 16E10, 16G10
DOI: https://doi.org/10.1090/S0002-9939-98-04170-7
MathSciNet review: 1425129
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a two-sided artinian ring $\Lambda $, it is shown that the Ziegler spectrum of $\Lambda $ forms a test class for certain homological properties of $\Lambda $. We discuss the finitistic dimension of $\Lambda $, Nunke's condition, and also the relation between the big and the little finitistic dimension.


References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and I. Reiten, Applications of contravariantly finite subcategories, Adv. Math. 86 (1991) 111-152. MR 92e:16009
  • 2. M. Auslander and S.O. Smalø, Preprojective modules over Artin algebras, J. Algebra 66 (1980) 61-122. MR 83a:16039
  • 3. W. Crawley-Boevey, Seminar talk at Universität Bielefeld (1993).
  • 4. W. Crawley-Boevey, Locally finitely presented additive categories, Comm. Algebra 22 (1994) 1641-1674. MR 95h:18009
  • 5. D. Happel, On Gorenstein algebras, in: Representation Theory of Finite Groups and Finite-dimensional Algebras, Birkhäuser Verlag, Basel (1991) 389-404. MR 92k:16022
  • 6. I. Herzog, The Ziegler spectrum of a locally coherent Grothendieck category, Proc. London Math. Soc. (3) 74 (1997), 503-558. CMP 97:08
  • 7. B. Huisgen-Zimmermann, Private communication (1996).
  • 8. B. Huisgen-Zimmermann and S.O. Smalø, A homological bridge between finite and infinite dimensional representations of algebras, preprint (1996).
  • 9. J.P. Jans, Duality in Noetherian rings, Proc. Amer. Math. Soc. 12 (1961) 829-835. MR 25:1192
  • 10. J.P. Jans, Some generalizations of finite projective dimension, Illinois J. Math. 5 (1961) 334-344. MR 32:1226
  • 11. H. Krause, The spectrum of a locally coherent category, J. Pure Appl. Algebra, 114 (1997), 259-271. CMP 97:06
  • 12. H. Krause, Exactly definable categories, J. Algebra, to appear.
  • 13. S.O. Smalø, The supremum of the difference between the big and little finitistic dimensions is infinite, preprint (1996).
  • 14. M. Ziegler, Model theory of modules, Ann. of Pure and Appl. Logic 26 (1984) 149-213. MR 86c:03034
  • 15. B. Zimmermann-Huisgen, Homological domino effects and the first finitistic dimension conjecture, Invent. Math. 108 (1992) 369-383. MR 93i:16016

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16E10, 16G10

Retrieve articles in all journals with MSC (1991): 16E10, 16G10


Additional Information

Henning Krause
Email: henning@mathematik.uni-bielefeld.de

DOI: https://doi.org/10.1090/S0002-9939-98-04170-7
Received by editor(s): June 7, 1996
Received by editor(s) in revised form: September 25, 1996
Communicated by: Ken Goodearl
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society